List of publications

Papers in journals

[1]  P. Sziklai, Homogeneous planes,  J. Geom.  57 (1996), 191--196.   dvi  ps  pdf

[2] A. Gács, P. Sziklai and T. Szőnyi, Two remarks on blocking sets and nuclei in
planes of prime order, Designs, Codes and Cryptography, 10 (1997), 29-39.  dvi  ps  pdf

[3] P. Sziklai, Nuclei of pointsets in PG(n,q), Disc. Math.174 (1997), 323-327. dvi ps pdf

[4] P. Sziklai, T.  Szőnyi, Blocking sets and algebraic curves,  Rend. Circ. Mat. Palermo51
(1998), 71-86.   dvi ps pdf
 
[5]  A. Blokhuis and P. Sziklai, On planes of order p2 in which every quadrangle generates a subplane of
order p, Geometriae Dedicata, 79 (2000), 341-347.  dvi ps pdf

[6] P. Sziklai, Subsets of GF(q2) with d-th power differences, Disc. Math., 208-209 (1999), 547-555.  dvi ps pdf

[7] P. Sziklai, Directions in AG(3,p) and their applications, Note Mat. 26 (2006), 121-130.  dvi ps pdf

[8] A. Blokhuis and P. Sziklai, Small complete caps on the Klein quadric,  Bull. Belg. Math. Soc.,
5 (1998), 159-161  dvi ps pdf

[9] P. Sziklai and A. Gács, On the structure of a generalization of weakly associative lattices,
Ars Combinatoria, 62 (2002), 221-226.  dvi ps pdf

[10] J. Eisfeld, L. Storme, P. Sziklai and T. Szőnyi, Covers and blocking sets of classical generalized quadrangles,
Disc. Math, 238 (2001), 35-51.  dvi ps pdf

[11] J. Eisfeld, L. Storme and P. Sziklai, Minimal covers of the Klein quadric, J. Combin. Theory. Ser. A,95 (2001), 145-157.  dvi ps pdf

[12] L. Storme and P. Sziklai, Linear pointsets and Rédei type k-blocking sets in PG(n,q),  J. Alg. Comb., 14 (2001), 221-228.  dvi ps pdf

[13] P. L. Erdős, P. Sziklai and D. Torney, A finite word poset, Electronic Journal of Combinatorics, 2001 (8) No. 2, Research Paper 8, 10pp. (electronic).  dvi ps pdf

[14] P. Sziklai, A lemma on the randomness of d-th powers in GF(q), d|q-1,Bull. Belg. Math. Soc., 8 (2001), 95-98.  dvi ps pdf

[15] J. Eisfeld, L. Storme and P. Sziklai, Minimal covers of Q+(2n+1,q) by (n-1)-dimensional  subspaces, 
J. Alg. Comb., 15 (2002), 231-240.  dvi ps pdf

[16] J. Eisfeld, L. Storme and P. Sziklai, On the spectrum of the sizes of maximal partial spreads in PG(2n,q), q>=3,
Des. Codes Cryptogr.36 (2005), 101-110.

[17] G. Bacsó, L. Héthelyi, P. Sziklai, New near-factorizations of finite groups, Studia Sci. Math. Hung. 45 (2008), 493-510dvi ps pdf

[18] P. Ligeti, P. Sziklai, Automorphisms of subword posets, Discr. Math., 305 (2005), 372-378.  dvi ps pdf

[19]  Y. Edel, L. Storme and P. Sziklai, New upper bounds for the sizes of caps in PG(N, 5) and PG(N, 7),  J. Combin Math. and
Computing, 60 (2007), 7-32.  dvi ps pdf

[20]  P. Sziklai, Partial flocks of the quadratic cone, J. Combin. Th. Ser. A, 113 (2006), 698-702.  dvi ps pdf

[21] P. L. Erdős, P. Ligeti, P. Sziklai, D. Torney, Subwords in reverse complement order,  Annals of Comb., 10 (2006), 415-430.  dvi ps pdf

[22] Sz. L. Fancsali and P. Sziklai, About Maximal Partial 2-Spreads in PG(3 m - 1,q), Innovations in Incidence Geometry,
  4 (2007), 70-80.  dvi ps pdf

[23] Sz. L. Fancsali and P. Sziklai, Description of the clubs, Annales Univ. Sci. Sect. Mat., 51 (2008), 141-146.  dvi ps pdf

[24] S. Ferret, L. Storme, P. Sziklai, Zs. Weiner, A t mod p result on weighted multiple (n-k)-blocking sets in PG(n,q), Innovations in Incidence Geometry, 6-7 (2009), 169-188.   dvi ps pdf

[25] S. Ball, A. Blokhuis, A. Gács, P. Sziklai and Zs. Weiner, On linear codes whose weights and length have a common
divisor, Advances in Mathematics 211 (2007), 94-104.  dvi ps pdf

[26] P. Sziklai, Flocks of cones of higher degree, J. Algebraic Combin., 25 (2007), 233-238. dvi ps pdf

[27] P. Sziklai, A conjecture and a bound on the number of points of a plane curve, Finite Fieds Appl.,14 (2008), 41-43. dvi ps pdf

[28]  P. Sziklai, On small blocking sets and their linearity, J. Combin. Th. Ser A., 115 (2008), 1167-1182.  dvi ps pdf

[29]  S. Ball, A. Gács, P. Sziklai, On the number of directions determined by a pair of functions over a prime field,
J. Combin. Th. Ser. A
, 115 (2008), 505-516.   dvi ps pdf

[30]  P. Sziklai, M. Takáts, Vandermonde sets and super-Vandermonde sets, Finite Fields Appl., 14 (2008), 1056-1067.  dvi ps pdf

[31]  G. Kós, P. Ligeti, P. Sziklai, Reconstructing matrices from submatrices, Math. Comput., 78 (2009), 1733-1747.   dvi ps pdf

[32] S. Ferret, L. Storme, P. Sziklai, Zs. Weiner, A characterization of multiple (n-k)-blocking sets in projective spaces
 of square order, Adv. Geom., 14 (2012), 739-756.   dvi ps pdf

[33] M. Lavrauw, L. Storme, P. Sziklai, G. Van de Voorde,  An empty interval in the spectrum of small weight codewords in the code from points and k-subspaces of PG(n,q), J. Combin. Th. Ser A. 116 (2009),  996-1001.  dvi ps pdf

[34]  P. Sziklai, M. Takáts, An extension of the direction problem, Discr. Math., 312 (2012), 2083-2087.  dvi ps pdf

[35]  J. De Beule, P. Sziklai, M. Takáts, On the structure of the directions not determined by a large affine point set, J. Algebr. Combin., DOI 10.1007/s10801-013-0430-4 , http://link.springer.com/content/pdf/10.1007/s10801-013-0430-4 .  dvi ps pdf

[36]  Sz.L. Fancsali, P. Sziklai, M. Takáts, The number of directions determined by less than q points, J. Algebr. Combin. Volume 37, Issue 1 (2013), 27-37., 10.1007/s10801-012-0357-1.  dvi ps pdf

[37]  P. Sziklai, G. Van de Voorde, A small minimal blocking set in PG(n,p^t), spanning a (t-1)-space, is linear, Designs, Codes, Crypt. 68 (2013), 25-32. DOI 10.1007/s10623-012-9751-x , http://link.springer.com/content/pdf/10.1007/s10623-012-9751-x .  dvi ps pdf

[38] Sz.L. Fancsali, P. Sziklai, Lines in higgledy-piggledy arrangement. Electron. J. Combin. 21 (2014), no. 2, Paper 2.56, 15 pp.

[39] Sz.L. Fancsali, P. Sziklai, Higgledy-piggledy subspaces and uniform subspace designs. Des. Codes Cryptogr. 79 (2016), 625-645.

[40] J. De Beule, J. Demeyer, S. Mattheus, P. Sziklai, On the cylinder conjecture. Des. Codes Cryptogr. 87 (2019), no. 4, 879-893.   pdf

Book, chapter in book

[41] A. Blokhuis, P. Sziklai, T. Szőnyi, Blocking sets in projective spaces, in: Current research topics in Galois geometry  (Eds: J. De Beule, L. Storme),
Nova Science Publishers (2010), 57-80.    dvi ps pdf

[42] P. Sziklai, Polynomials in finite geometry, in preparation.   pdf

Papers in conference volumes
 
[43] P. Sziklai, Powers in finite fields, Third Hungarian-Japanese Symposium on Discrete Mathematics and Its Applications,
Tokyo, 2003.  dvi ps pdf

[44] P. Ligeti, P. Sziklai, Reconstruction from subwords, Proc. of 6th International Conf. on Appl. Informatics, Eger, 2004.  dvi ps pdf

[45] P. Ligeti, P. Sziklai, DNA-words and word posets, Fourth Hungarian-Japanese Symposium on Discrete Mathematics and Its
Applications, Budapest, 2005.  dvi ps pdf

[46] P. Ligeti, P. Sziklai,  Generalized bounds for reconstruction of words, Fifth Hungarian-Japanese Symposium on Discrete Mathematics and Its
Applications, Sendai, 2007.  dvi ps pdf


Patents

Voting system, P0700548, patent pending (submission: 2007, with M. Bárász, P. Ligeti, L. Mérai, D. Nagy)

Bidding system, P0700596, patent pending (submission: 2007, with M. Bárász, P. Ligeti, K. Lója, L. Mérai, D. Nagy)


Miscellaneous
 
[47] P. Sziklai, Mind the gap!,  Kandidátusi disszertáció (Ph.D. Thesis), 1997.   dvi ps pdf

[48] R. Limbek, P. Sziklai, Encrypting homomorphisms ("Rejtjelező homomorfizmusok", in Hungarian),  HTE Communications,
2003/11, 42-48.  dvi ps pdf

[49] R. Limbek, P. Sziklai, Privacy homomorphisms,  HTE Communications, Selected papers in English.  dvi ps pdf

[50] P. Ligeti, D. Nagy, P. Sziklai, RFID and security ("Rádiófrekvenciás azonosítás és biztonság", in Hungarian), Hungarian Science, July 2007, 904-909.

[51] S. Ball, J. De Beule, L. Storme, P. Sziklai, T. Szonyi, In memoriam, Andras Gacs. Des. Codes Cryptogr. 56 (2010), no. 2-3, 87-88. pdf